# SDR USAA030246

- Difficulty date: October 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112811520200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 1.9 INCH LONG BY .80 INCH WIDE, MAX DEPTH .047 INCH, FRAME 16, -Y 70.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER EA 94782 AND SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
